# SDR AWXA200300687

- Difficulty date: May 15, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654549611
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK CORROSION WAS FOUND ON LT WING LOWER SURFACE SKIN AT NR 2 FLAP TRACK ATTACH POINT.  MAINTENANCE REMOVED CORROSION ON LT WING LOWER SURFACE SKIN BY MACHINING A FLAT STEP; PERFORMED A HFEC INSPECTION TO VERIFY MACHINED AREA WAS NOT CRACKED; FABRICATED AN ANTI-FRET STRIP AND TAPERED SHIM; INSTALLED REPAIR PARTS IAW 15-5724-03155-SS1.
